# SDR FDEA201601150161

- Difficulty date: January 15, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 29,647 hours, 15,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FROM FR11 TO FR14 Y730 CORRODED REMOVED CORROSION L=2"  W=.800 D=.050 IAW SRM 51-74-10. NO STABLE LIMITS ALLOWABLE IAW SRM 53-10-16, REMOVED FLOOR SUPPORT IAW SRM 51-40-21, FABRICATED NEW FLOOR SUPPORT, INSTALLED NEW FLOOR SUPPORT IAW SRM 51-40-21 Y730.    MAJOR REPAIR
